# SDR FDEA201205021710

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, APPROX STA 879, INBD UPPER FLANGE CRACKED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PG 101 AND 105. DETAIL X, R & R SEAT TRACK IAW ENG DWG 143N5106 AND SRM 51-40-02.
